О безусловных базисах в пространствах Орлича

В.Ф. Гапошкин

Sibirskij matematiceskij zurnal (1968)

  • Volume: 9, Issue: 2, page 280-287
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Гапошкин, В.Ф.. "О безусловных базисах в пространствах Орлича." Sibirskij matematiceskij zurnal 9.2 (1968): 280-287. <http://eudml.org/doc/60499>.

author = {Гапошкин, В.Ф.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {functional analysis},
language = {rus},
number = {2},
pages = {280-287},
publisher = {Izd. AN SSSR},
title = {О безусловных базисах в пространствах Орлича},
url = {http://eudml.org/doc/60499},
volume = {9},
year = {1968},

AU - Гапошкин, В.Ф.
TI - О безусловных базисах в пространствах Орлича
JO - Sibirskij matematiceskij zurnal
PY - 1968
VL - 9
IS - 2
SP - 280
EP - 287
LA - rus
KW - functional analysis
UR - http://eudml.org/doc/60499
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.